Couldn't find what you looking for?

TRY OUR SEARCH!


I have a medical problem that required me to visit my doctor. He diagnosed me with some kind of allergy and worst symptom was bronchospasm. That was reason enough for him to prescribe Levalbuterol to me. This is why I am writing you, because I need to find out more about this medicine. Can you tell me some possible side effects I could expect?

Loading...


Levalbuterol is medicine used for purpose you mentioned, so I believe you doctor made right step with prescribing this drug to you. Anyway, this drug, like any other sympathomimetic amines, should be used with caution. This is especially for patients with cardiovascular disorders, such as coronary insufficiency, hypertension and cardiac arrythmias. Hyperthyroidism and diabetes mellitus are also diseases that require much caution while taking therapy of Levalbuterol. Side effects you might notice are reported in less than 2%, so I think you should not be worried too much. For example, your body as complete structure might be affected with chills, pain and especially chest pain. Cardiovascular system may be affected because of Levalbuteral so you might notice abnormal ECG, hypertension, hypotension and syncope. Then, you might experience diarrhea, dry mouth and throat, dyspepsia, and nausea, in case of problems with your digestive system. Nervous system could also be affected negatively with Levalbuteral, so patients reported anxiety, insomnia, paresthesia and tremor. If any of these side effects occur, you should report it to your doctor who prescribed you medicine, but you should never stop taking your therapy on your own.
Reply

Loading...

I seem to have heart burn and wonder if this medication is the cause?
Had Cyst on the back of my neck removed in hospital and after that had heart burn that was unreal. Don't remember having heart burn before the hospital as an out patient.
Reply

Loading...